MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 Longevity; Prosthesis, Hip

Zimmer Biomet, Inc. G7 Longevity; Prosthesis, Hip
Catalog Number 20103604
Medical Device Problem Codes Difficult to Insert (1316); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial hip procedure, the liner could not be implanted properly after multiple attempts.When implanted, the liner was not aligned with the edge of the cup and it appeared crooked.Repeated attempts to implant the liner failed to resolve the issue, resulting in loosening of the acetabular cup.It was decided to remove the liner.An attempt to remove the liner with instruments was unsuccessful.A threaded wrench was used to remove the liner.Two screws were implanted to stabilize the cup and a new liner was successfully implanted.There was a 20 minute delay.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000662, lot# 7802579, g7 pps ltd acet shell 50d.G2: foreign ¿ event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 Longevity
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50191961
Report Number0001822565-2026-02800
Device Sequence Number12292661
Product Code LPH
UDI-Device Identifier00889024518735
UDI-Public(01)00889024518735(17)290311(10)66555433
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20103604
Device Lot Number66555433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown